Advertisement

A Coderivative Approach to the Robust Stability of Composite Parametric Variational Systems: Applications in Nonsmooth Mechanics

  • Samir AdlyEmail author
Article
  • 79 Downloads

Abstract

The main concern of this paper is to investigate the Lipschitzian-like stability property (namely Aubin property) of the solution map of possibly nonmonotone variational systems with composite superpotentials. Using Mordukhovich coderivative criterion and a second-order subdifferential analysis, we provide simple and verifiable characterizations of this property in terms of the data involved in the problem. Applications are given in nonsmooth mechanics.

Keywords

Limiting (Mordukhovich) coderivative Parametric variational inequalities Parametric hemivariational inequalities Parametric generalized equation Aubin property Lipschitzian stability 

Mathematics Subject Classification

49J53 49K40 90C31 47H04 58C20 

References

  1. 1.
    Adly, S., Outrata, J.: Qualitative stability of a class of non-monotone variational inclusions: applications in electronics. J. Convex Anal. 20(1), 43–66 (2013)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Adly, S., Cibulka, R.: Quantitative stability of a generalized equation. Application to non-regular electrical circuits. J. Optim. Theory Appl. 160(1), 90–110 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation I. Springer, New York (2006)Google Scholar
  4. 4.
    Poliquin, R.: Integration of subdifferentials of nonconvex functions. Nonlinear Anal. 17, 385–398 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Rockafellar, R.T.: First and second-order epi-differentiation. Trans. Am. Math. Soc. 307, 75–108 (1988)CrossRefzbMATHGoogle Scholar
  6. 6.
    Addi, K., Adly, S., Brogliato, B., Goeleven, D.: A method using the approach of Moreau and Panagiotopoulos for the mathematical formulation of non-regular circuits in electronics. Nonlinear Anal. Hybrid Syst. 1(1), 30–43 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Adly, S., Cibulka, R., Massias, H.: Variational analysis and generalized equations in electronics, Stability and simulation issues. Set-Valued Var. Anal. 21(2), 333–358 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Goeleven, D.: Complementarity and Variational Inequalities in Electronics. Academic Press, New York (2017)zbMATHGoogle Scholar
  9. 9.
    Moreau, J.J.: La Notion du surpotentiel et les liaisons unilatérales en élastostatique. C.R. Acad. Sci. Paris 167, 954–957 (1968)zbMATHGoogle Scholar
  10. 10.
    Moreau, J.J., Panagiotopoulos, P.D.: Nonsmooth Mechanics and Applications, CISM, vol. 302. Springer, Wien (1988)CrossRefzbMATHGoogle Scholar
  11. 11.
    Panagiotopoulos, P.D.: Non-convex superpotentials in the sense of F.H. Clarke and applications. Mech. Res. Comm. 8, 335–340 (1981)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Panagiotopoulos, P.D.: Hemivariational Inequalities. Applications in Mechanics and Engineering. Springer, Berlin (1993)CrossRefzbMATHGoogle Scholar
  13. 13.
    Clarke, F.H.: Optimization and Nonsmooth Analysis. Wiley, New York (1983)zbMATHGoogle Scholar
  14. 14.
    Rockafellar, R.T.: Generalized directional derivatives and subgradients of nonconvex functions. Canad. J. Math. 32(2), 257–280 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Chang, K.C.: Variational methods for non-differentiable functionals and their applications to partial differential equations. J. Math. Anal. Appl. 80, 102–129 (1981)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Lur’e, A.I., Postnikov, V.N.: On the theory of stability of control systems. Appl. Math. Mech. 8(3), 246–248 (1944). (in Russian)zbMATHGoogle Scholar
  17. 17.
    Rockafellar, R.T., Wets, R.J.-B.: Variational Analysis. Springer, New York (1998)CrossRefzbMATHGoogle Scholar
  18. 18.
    Mordukhovich, B.S.: Generalized differential calculus for nonsmooth and set-valued mappings. J. Math. Anal. Appl. 183, 250–288 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Mordukhovich, B.S., Outrata, J.: On second-order subdifferentials and their applications. SIAM J. Optim. 12, 139–169 (2001)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Laboratoire XLIM UMR-CNRS 7252Université de LimogesLimogesFrance

Personalised recommendations